# SDR IXXA10SMN073S

- Difficulty date: July 1, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND EXTERNAL FUSELAGE SKIN CORRODED AT STA FS 1556.000 LONGERON 10 LT.  REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA. FABRICATED NEW SKIN, REPAIR DOUBLER, FILLER, AND FINGER DOUBLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW SKIN AND REPAIR PARTS IAW SRM 51-1-8, SRM 53-2-0, SRM 53-2-1 FIGURE 7 TR 53-203, SRM 53-2-1, FIG 7 TR 53-203, SRM 53-5-2 FIGURE 1 ITEM "A", DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-1-21, SRM 51-1-14, SRM 51-1-20D, AND SRM 51-3-1.
